# SDR AALA2020050109012

- Difficulty date: April 22, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 33,628 hours, 13,632 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 141A8800
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK CAPTAINS L1 WINDOW CUT OUT UPPER OUTBOARD C-D WINDOW POST AT BS 219 AND S10L. REPAIRED WINDOW POST PER EA 304419 AND 304691.
